# SDR UALA2011091905028

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 44,823 hours, 11,743 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Fluctuates
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS LEFT SIDE ON SEATS SECTION 'B' FLICKERING ON AND OFF.  MONITORED AND UNABLE TO DUPLICATE PROBLEM.  REPLACED BATTERY PACK AT 12AB PER MM.
